# SDR JR2R20251007309

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 17034944021
- Condition: Chafed
- Location: Zone 400
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON PANEL, 419ML IS CHAFED OUT OF LIMITS.   REPAIRED
